# SDR ASAA2017051020710

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 16,395 hours, 5,399 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISENGAGED WHEN TOGA BUTTON DEPRESSED FOR TAKEOFF.  ACFT GROUNDED.  NO FAULTS LOGGED IN HISTORY. ACCOMPLISHED A/T OPS CHECK IAW MM 22-31-00,TEST PASSED.
